# SDR CA010219019

- Difficulty date: February 1, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 7,290 hours
- Engine: Cont TSIO520J
- Propeller: Mcauly 3AF32C93
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Part number: 705272
- Condition: Cracked
- Location: Fuel Pump
- Component: G714769
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, A FUEL STAIN WAS NOTICED ON AN ADF ANTENNA. IT WAS TRACED TO THE HEATER FUEL PUMP. THE PUMP WAS DISASSEMBLED AND A CRACKED DIAPHRAGM WAS FOUND. WHEN THE HEATER WAS RUNNING, FUEL POURED OUT AT THE FUEL PUMP HOUSING. THE DIAPHRAGM LOOKED VERY OLD. THE FUEL PUMP WAS REPLACED.
